View Single Post
      07-09-2009, 11:46 AM   #39
radorotrex
Second Lieutenant
 
radorotrex's Avatar
 
Drives: 09 135i Cabrio / 08 M3 Sedan
Join Date: Oct 2008
Location: Calgary

Posts: 230
iTrader: (1)

That's good that no one was hurt.

[quote]"Lexapro. I generally have very harsh reactions to psychiatric meds, and have been having a very rough time in terms of side effects coming off, even tapering down slowly (5mg per 7 days). Was only on the med for ~2 months. Some significant dizziness and disorientation ever since beginning to taper off, and one other near-fainting incident (more like a conventional faint, with cold sweats, everything going "white")."


However, if you knew you have side effects coming off of meds then you should not of been driving. What if that pole was someones wife, husband or even a child.....? I'm glad your okay but people must be more responsible getting behind a wheel.
radorotrex is offline   Canada
0
Reply With Quote